# SDR FDEA201301290216

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 12,819 hours, 1,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT NEAR R1 DOOR INOPERATIVE.  REPLACED LAMP IAW AMM 33-50-00-2, OK FOR SERVICE.
